MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RAD-5 PULSE OXIMETER
Model Number 26818
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a speaker fault.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was investigated.It was confirmed the alarms were visual but not audible due to a defective speaker which resulted in no audio output on the device.Initial reporter postal code exceeded the maximum allowable characters, postal code is as follows: (b)(6).
 
Event or Problem Description

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19101893
Report Number3019388613-2024-00038
Device Sequence Number17958914
Product Code DQA
UDI-Device Identifier00843997005913
UDI-Public00843997005913
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26818
Device Catalogue Number9214
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown